| Model Number |
FX3410MLC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see attached summary memo.
Event or Problem Description
The doctor reported the implant was removed due to implant fracture, approximately 3 years after implant placement.Bone quality around the area was type ii, and oral hygiene around the implant was moderate.The doctor reported that peri-implantitis was observed during the implant removal surgery.The patient will need another surgical intervention.